# SDR AALA200801724

- Difficulty date: June 28, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 38,662 hours, 38,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR EMERGENCY FLASHLIGHT AT LT NR 2 DOOR FORWARD SEAT INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASH LIGHT AT LT NR 2 DOOR FORWARD SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
